Condition Numbers of Two-Dimensional Orientation Problem

K. Ozaki, T. Ogita, S. Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)144-148
Journal2010 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2010 Sep 6

Cite this

Condition Numbers of Two-Dimensional Orientation Problem. / Ozaki, K.; Ogita, T.; Oishi, S.

In: 2010 International Symposium on Nonlinear Theory and its Applications, 06.09.2010, p. 144-148.

Research output: Contribution to journalArticle

@article{421bc22c618a4efdb84d7b8636223bed,
title = "Condition Numbers of Two-Dimensional Orientation Problem",
author = "K. Ozaki and T. Ogita and S. Oishi",
year = "2010",
month = "9",
day = "6",
language = "English",
pages = "144--148",
journal = "2010 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - Condition Numbers of Two-Dimensional Orientation Problem

AU - Ozaki, K.

AU - Ogita, T.

AU - Oishi, S.

PY - 2010/9/6

Y1 - 2010/9/6

M3 - Article

SP - 144

EP - 148

JO - 2010 International Symposium on Nonlinear Theory and its Applications

JF - 2010 International Symposium on Nonlinear Theory and its Applications

ER -